# SDR SWAA2016110909545

- Difficulty date: October 31, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 42,334 hours, 24,683 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1111
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT 8R CRACKED, BS 727D.  R & R THE STRINGER CLIP IAW SRM AND DWG.
